Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 97, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 20, 2011, 7:01 PM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 7:01 PM CDT (00:01 UTC)
- Expired
- May 20, 2011, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Faulkner County, AR, Lonoke County, AR, Pulaski County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1371 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 470 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 19.9
The text
As transmitted, in the capitals the NWS used until 2016.
687
WGUS54 KLZK 210001
FFWLZK
ARC023-045-085-119-145-210300-
/O.NEW.KLZK.FF.W.0097.110521T0001Z-110521T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
FAULKNER COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
SOUTH CENTRAL CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...
WESTERN WHITE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1000 PM CDT
* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 14 MILES WEST OF SEARCY OR AT GRAVEL HILL TO 4
MILES EAST OF CONWAY. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF
RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH
ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAKE CONWAY... VILONIA... SPRINGHILL...
ROSE BUD... PICKLES GAP... MT VERNON...
GREENBRIER... GRAVEL HILL... ENOLA...
CROSBY... SALTILLO... ROMANCE...
OTTO... LETONA... JOY...
HOPEWELL... HOLLAND... HAMLET...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3515 9175 3491 9240 3526 9245 3524 9213
3539 9212 3543 9200 3533 9201 3539 9180
$$
225What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:06 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 20, 4:06 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 406 PM CDT FRI MAY 20 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SHOWERS AND THUNDERSTORMS BECAME WIDESPREAD ACROSS THE NORTHERN HALF OF ARKANSAS THIS AFTERNOON. ANOTHER CLUSTER OF STORMS WAS FORMING IN SOUTHEAST OKLAHOMA/NORTHEAST TEXAS...AND THIS WILL BUILD INTO THE STATE OVERNIGHT. WITH AREAS OF HEAVY RAIN ALREADY IN THE NORTH...AND MORE RAIN INTO THIS EVENING...A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF NORTHERN ARKANSAS OVERNIGHT. SOUTHERN SECTIONS OF THE STATE HAVE BEEN MOSTLY DRY THIS AFTERNOON. SHOULD HAVE SOME PRECIPITATION IN THE SOUTH TONIGHT...ALTHOUGH IT WILL LIKELY BE MORE SCATTERED. THE WEATHER PATTERN WILL FEATURE A RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES IN THE COMING DAYS. A COLD FRONT WILL TRY TO HEAD INTO THE REGION FROM THE PLAINS...BUT WILL ENCOUNTER THE RIDGE AND STALL. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE SURROUNDING THE FRONT THIS WEEKEND. STORMS WILL GENERALLY BE HIT AND MISS...WITH WIDESPREAD HEAVY RAIN NOT EXPECTED. PRECIPITATION CHANCES WILL BE HIGHEST IN THE NORTH/WEST NEAREST THE FRONT. TEMPERATURES THROUGH THE WEEKEND WILL BE ABOVE NORMAL. && .LONG TERM...MONDAY THROUGH FRIDAY ODEL AGREEMENT FOR THE LONG TERM HAS INCREASED A GOOD DEAL TODAY. AS SUCH...MADE A FEW CHANGES TO THE LONG TERM FORECAST THAT FURTHER DEFINES THE EXPECTED CONDITIONS. STARTING OFF ON MONDAY...FRONTAL BOUNDARY WILL REMAIN STALLED JUST TO THE NORTHWEST OF THE FORECAST AREA...STRETCHING FROM CENTRAL OKLAHOMA UP THROUGH MISSOURI. HAVE LEFT SOME 30 PERCENT POPS IN THE NORTHWEST...TAPERING THEM OFF TO 15-20 PERCENT ACROSS THE CENTRAL PART OF THE STATE. REMOVED MENTION OF PRECIP FROM THE FAR SE MON THROUGH TUE MORNING AS CONVECTION SHOULD STAY UP NORTH. LOWERED MAX TEMPS ALONG THE MISSOURI BORDER TO AROUND 80 DEGREES FOR MON AND TUE...WHICH MAY STILL BE TOO OPTIMISTIC...ESPECIALLY TUE...GIVEN THE EXPECTED CLOUD COVER AND RAINFALL. THAT SAID...IT IS LATE MAY SO IT WILL NOT TAKE MUCH TO GET INTO THE 80S. THE FRONT WILL SLIDE INTO FAR NW ARKANSAS TUE AFTERNOON AS UPPER WAVE PASSES OVERHEAD. BEST PRECIP CHANCES WILL REMAIN IN THE NORTHWEST. THE MOST SIGNIFICANT SHIFT IN THE FRONTAL BOUNDARY THOUGH WILL OCCUR ON WED AS POTENT UPPER DISTURBANCE MOVES ACROSS TEXAS AND INTO THE LOWER MISSISSIPPI VALLEY REGION. ASSOC SFC LOW WILL DEVELOP ALONG THE FRONT OVER ARKANSAS ON WED...THEN SHIFT INTO THE OHIO RIVER VALLEY WED NIGHT. SURFACE FRONT WILL RESPOND ACCORDINGLY... SHIFTING SE THROUGH ARKANSAS DURING THE DAY WED AND MOVING EAST OF ARKANSAS BY THU MORNING. LEFT POPS SHY OF LIKELY CATEGORIES ON WED MAINLY DUE TO THE POSSIBILITY OF A SLIGHT CHANCE IN TIMING...BUT CONFIDENCE IS INCREASING THAT FROPA WILL OCCUR WED AFTERNOON. MIDDAY THU ONWARD LOOKS TO BE DRY. BEHIND THE FRONT...MORE COOL TEMPERATURES ARE EXPECTED. HIGHS ON THU AND FRI WILL LIKELY NOT MAKE IT OUT OF THE 70S AREA WIDE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 83 67 83 / 70 50 30 30 CAMDEN AR 71 87 69 87 / 40 30 30 30 HARRISON AR 66 82 64 82 / 90 30 20 30 HOT SPRINGS AR 69 86 69 86 / 60 30 30 30 LITTLE ROCK AR 69 85 69 86 / 60 50 30 30 MONTICELLO AR 71 87 70 88 / 40 40 30 30 MOUNT IDA AR 69 85 67 85 / 60 30 30 30 MOUNTAIN HOME AR 66 81 64 83 / 90 40 30 30 NEWPORT AR 68 83 67 85 / 60 50 30 30 PINE BLUFF AR 70 86 69 87 / 50 40 30 30 RUSSELLVILLE AR 68 84 66 84 / 80 40 30 30 SEARCY AR 68 84 66 86 / 60 50 30 30 STUTTGART AR 69 85 69 87 / 50 50 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FULTON-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION- NEWTON-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL. && SHORT TERM...46 / LONG TERM...64
Hazardous weather outlook, May 20, 4:01 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 401 PM CDT FRI MAY 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 401 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS HAVE DWINDLED OVER THE SOUTHERN PARTS OF THE FORECAST AREA THIS AFTERNOON...BUT MORE SHOULD DEVELOP LATER THIS EVENING AND CONTINUE THROUGH THE NIGHT. IN THE NORTH...NUMEROUS SHOWERS AND THUNDERSTORMS WERE ONGOING THIS AFTERNOON AND WILL CONTINUE IN THOSE AREAS THROUGH THE NIGHT. SOME STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. HOWEVER...THE MAIN THREAT IS LIKELY TO BE FLASH FLOODING. AREAS IN THE NORTH AND NORTHWEST HAVE RECEIVED UP TO A COUPLE OF INCHES OF RAIN SO FAR TODAY. WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED TO AFFECT THE NORTHERN HALF OF THE STATE OVERNIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE NORTHWEST HALF OF THE FORECAST AREA THROUGH TOMORROW MORNING. ADDITIONALLY...RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. RIVERS HAVE CRESTED...BUT THE WATER WILL BE VERY SLOW TO RECEDE. SOME ROADS IN EASTERN SECTIONS OF THE STATE REMAIN CLOSED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE NEXT SEVERAL DAYS. SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY ACROSS MUCH OF THE REGION. THIS WEEKEND...A COLD FRONT WILL LIKELY STALL TO THE NORTH AND WEST OF ARKANSAS. STORM SYSTEMS FROM THE SOUTHWEST WILL INTERACT WITH THE FRONT...AND THIS WILL RESULT IN SEVERAL ROUNDS OF PRECIPITATION THROUGH THE MIDDLE OF NEXT WEEK. IN ARKANSAS...THUNDERSTORMS WILL TEND TO BE HIT AND MISS... AND WILL COME IN BATCHES INSTEAD OF ALL AT ONCE. TWO TO FOUR INCH RAINFALL AMOUNTS ARE POSSIBLE IN THE NORTHERN AND WESTERN COUNTIES NEAREST THE STALLED FRONT. THIS WILL BE SPREAD OUT OVER SEVERAL DAYS...WHICH COULD LEAD TO RISES ON AREA RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM TO THE SOUTHEAST BY WEDNESDAY OR THURSDAY OF NEXT WEEK. ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAIN IS POSSIBLE...FOLLOWED BY DRIER AND COOLER AIR. UNCERTAINTY STILL EXISTS WITH EXACTLY HOW THIS EVENT WILL PLAY OUT...SO STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63
In the hours before
Local storm report, May 20, 6:19 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 5 NW TRASKWOOD 34.50N 92.73W
05/20/2011 E0.50 INCH SALINE AR PUBLIC
1/4 TO 1/2 INCH DIAMETER HAIL FELL AT MILE MARKER 106 ON
INTERSTATE 30.
&&
28Local storm report, May 20, 6:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
640 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 E LONSDALE 34.54N 92.78W
05/20/2011 E1.00 INCH SALINE AR TRAINED SPOTTER
QUARTER SIZED HAIL EAST OF LONSDALE ON HWY 70.
&&
225Local storm report, May 20, 6:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL BRYANT 34.61N 92.49W
05/20/2011 E0.75 INCH SALINE AR AMATEUR RADIO
WINDS TO 40 MPH OCCURRED WITH THE HAIL.
&&
28Special weather statement, May 20, 6:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 658 PM CDT FRI MAY 20 2011 ARZ032-043>045-210045- FAULKNER AR-LONOKE AR-PULASKI AR-SALINE AR- 658 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAULKNER...WESTERN LONOKE...PULASKI AND EASTERN SALINE COUNTIES UNTIL 745 PM CDT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SHANNON HILLS...OR NEAR BRYANT...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD... N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE... LITTLE ROCK AFB... JACKSONVILLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... BRYANT... WRIGHTSVILLE... TERRY LOCK AND DAM... SYLVAN HILLS... SWEET HOME... SOUTH BEND... SHANNON HILLS... SCOTT... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 120 AND 142. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 145 AND 174. THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 9. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3504 9217 3479 9187 3447 9246 3462 9259 TIME...MOT...LOC 2358Z 230DEG 28KT 3460 9241 62
Special weather statement, May 20, 6:59 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 659 PM CDT FRI MAY 20 2011 ARZ037-038-041-210045- MONTGOMERY AR-SCOTT AR-YELL AR- 659 PM CDT FRI MAY 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EASTERN SCOTT AND CENTRAL MONTGOMERY COUNTIES UNTIL 745 PM CDT... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORMAN...OR 7 MILES SOUTHWEST OF MT IDA... MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MT IDA... NORMAN... MUDDY CREEK WMA... MIMOSA... MAULDIN... FOURCHE VALLEY... WING... WASHITA... STORY... SIMS... PENCIL BLUFF... NOLA... HURRICANE GROVE... GRAVELLY... GIBBS... CHULA... CADDO GAP... BRIGGSVILLE... LAT...LON 3499 9373 3495 9343 3440 9359 3443 9381 TIME...MOT...LOC 2359Z 190DEG 28KT 3450 9368 56
Special weather statement, May 20, 7:00 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT FRI MAY 20 2011
ARZ012-021-030-210045-
JOHNSON AR-LOGAN AR-NEWTON AR-
700 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JOHNSON...SOUTHWESTERN
NEWTON AND NORTHERN LOGAN COUNTIES UNTIL 745 PM CDT...
AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES WEST OF HARTMAN...OR 10 MILES SOUTHEAST
OF OZARK...MOVING NORTH AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HOYT... HORSEHEAD LAKE... HINKLE...
HARTMAN... YALE... UNION CITY...
ROSEVILLE... OARK... HUNT...
HARMONY... FRILEY... FALLSVILLE...
COAL HILL... CATALPA... ARBAUGH...
WOLF PEN REC AREA... WHITE OAK... SIX MILE PARK...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 53.
LAT...LON 3538 9373 3539 9371 3577 9370 3578 9369
3577 9353 3579 9352 3589 9352 3587 9341
3534 9358 3537 9380 3540 9380
TIME...MOT...LOC 0000Z 190DEG 28KT 3544 9367
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:00 PM CDT | Special Weather Statement | LZK | Johnson | 45 min |
| May 20, 7:34 PM CDT | Areal Flood Advisory | LZK | Pulaski | 3 hr |
| May 20, 7:38 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 47 min |
| May 20, 7:51 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| May 20, 8:10 PM CDT | Special Weather Statement | LZK | Boone | 45 min |
| May 20, 8:25 PM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Jackson, Sharp, Stone and 1 more | 3 hr |
| May 20, 8:29 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Yell | 3 hr |
| May 20, 8:29 PM CDT | Special Weather Statement | LZK | White | 46 min |
| May 20, 8:36 PM CDT | Special Weather Statement | LZK | Clark, Pike | 44 min |
| May 20, 8:43 PM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski, Saline | 47 min |
| May 20, 8:54 PM CDT | River Flood Advisory | LZK | Independence, Jackson | 36 hr |
| May 20, 9:24 PM CDT | Special Weather Statement | LZK | Faulkner, White | 46 min |
| May 20, 9:40 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Lonoke, Pulaski and 1 more | 3 hr |
| May 20, 9:53 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 3 hr |
| May 20, 10:45 PM CDT | Flash Flood Warning | LZK | Johnson, Newton, Pope | 3 hr |
| May 20, 10:59 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Montgomery and 1 more | 4 hr |
| May 20, 11:25 PM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Sharp, White, Woodruff | 2 hr |
| May 21, 5:34 AM CDT | River Flood Warning | LZK | White | 41 hr |
| May 21, 6:55 AM CDT | River Flood Advisory | LZK | Independence | 4 hr |
| May 21, 7:46 AM CDT | River Flood Warning | LZK | Perry | 37 hr |
| May 21, 9:07 AM CDT | River Flood Advisory | LZK | Randolph | 24 hr |
| May 21, 9:16 AM CDT | River Flood Advisory | LZK | Lawrence, Randolph | 24 hr |
| May 21, 9:20 AM CDT | River Flood Warning | LZK | Independence, Jackson | 15 days |
| May 21, 11:02 AM CDT | River Flood Advisory | LZK | Calhoun, Ouachita | 36 hr |
| May 21, 12:50 PM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 36 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.